# SDR FDEA202011082798

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53501
- Condition: Corroded
- Location: Bs 1689-1695
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBOARD INTERCOSTAL IS CORRODED AT 2 FASTENER HOLES BS 1689-BS 1695 BL 0.  REMOVED AND REPLACED INTERCOSTAL AND INTERCOSTAL STRAP, IAW B757 SRM 51-40-02, BOEING DWG: 146N5230 REV: -, B757 SRM 51-20-01.
